# SDR UALA2009012700287

- Difficulty date: January 25, 2009
- Submitted: January 27, 2009
- Operation: Air carrier
- Aircraft: N671UA
- Make and model: Boeing 767322
- Aircraft serial: 30026
- Aircraft time: 33,771 hours, 9,033 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78941
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 4B AISLE EMERGENCY LIGHT MISSING.  REPLACED EEL LIGHT STRIP ON SEAT 4AB.
